Tokyo Journal of Mathematics

Bifurcation for Nonlinear Elliptic Boundary Value Problems II

Kazuaki TAIRA and Kenichiro UMEZU

Full-text: Open access

Abstract

This paper is a continuation of the previous paper [Ta] where we studied local static bifurcation theory for a class of \textit{degenerate} boundary value problems for semilinear second-order elliptic differential operators which includes as particular cases the Dirichlet and Neumann problems. This paper is devoted to \textit{global} static bifurcation theory.

Article information

Source
Tokyo J. Math., Volume 19, Number 2 (1996), 387-396.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042527

Digital Object Identifier
doi:10.3836/tjm/1270042527

Mathematical Reviews number (MathSciNet)
MR1425156

Zentralblatt MATH identifier
0867.35009

Citation

TAIRA, Kazuaki; UMEZU, Kenichiro. Bifurcation for Nonlinear Elliptic Boundary Value Problems II. Tokyo J. Math. 19 (1996), no. 2, 387--396. doi:10.3836/tjm/1270042527. https://projecteuclid.org/euclid.tjm/1270042527


Export citation